for the past 3 days i had a fever sometimes reaching up to 103.7 and getting down to 97.9. i had been taking advil and sudafed for the fever and on the 3rd day went to the bathroom and my stool was half normal and half black. today (the 4th day) my fever hasn't came back but my stool is still black. my stomach is not hurting and i am not vommitting at all. could this still be internal bleeding??
I don't know whether the colour of your stool is caused by the medications. However, if your stools are black/tarry then this indicates intestinal bleeding. The medical name for stools of this nature is MELENA. You could try typing it into google/yahoo etc and studying one of the listings.
Anyway, bleeding and/or melena is never normal and should be investigated promptly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.